# SDR 2002UALA00444

- Difficulty date: March 13, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 38,084 hours, 14,046 cycles
- Engine: Pwa PW2037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK SUPPORT BETWEEN STATION 365 TO 415 RBL 48 STRINGER 17R HAD EXCESSIVE MATERIAL REMOVED DURING CORROSION CLEAN UP.  MAJOR REPAIR ACCOMPLISHED.  REMOVED COMPLETE SECTION OF SEAT TRACK SUPPORT AND INSTALLED NEW PART.
